Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
acne_suks

SAFE TO TAN WITH ACCUTANE?

Recommended Posts

Probably not.

I'm pretty sure I heard that you have increased sun sensitivity while on Accutane, and so sun exposure could cause you to hyperpigment, so you'd have red splotches even after you finished Accutane.

Try Clinique sunless tanner -- my super-pale friend used it while she was in Spain for a summer and said no one could tell that she wasn't just born with golden skin.

-kristin

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×